# SDR CA140917010

- Difficulty date: September 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 4120T17P02
- Condition: Failed
- Location: Oil Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING TAXI-OUT THE LH ENGINE EICAS MESSAGE "PRESS L ENG" REMAINED. THE FLIGHT CREW RETURNED TO GATE.  MAINTENANCE REPLACED THE LOW OIL PRESSURE SWITCH WITH NO FURTHER ISSUES.
